# SDR O2G2008F00001

- Difficulty date: October 16, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N823NA
- Make and model: Cessna 550
- Aircraft serial: 5500236
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: PC15H
- Part serial: 1021
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AC INVERTER FAILED, TROUBLESHOT INVERTER AND COULD NOT DUPLICATE.  AS A PRECAUTION, REPLACED INVERTER AND IT CHECKED GOOD.  ON NEXT FLIGHT INVERTER FAILED, REPLACED WITH NEW INVERTER.  (K)
